RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1275–1284 (Mi de9497)  

Ordinary Differential Equations

Asymptotic behavior of the solution of the time optimality problem for a linear singularly perturbed system that contains parameters of variable orders of smallness at the derivatives

I. V. Gribkovskaya, A. I. Kalinin

Belarusian State University, Minsk

Full text: PDF file (1565 kB)

English version:
Differential Equations, 1995, 31:8, 1219–1228

Bibliographic databases:
UDC: 517.977
Received: 14.01.1994

Citation: I. V. Gribkovskaya, A. I. Kalinin, “Asymptotic behavior of the solution of the time optimality problem for a linear singularly perturbed system that contains parameters of variable orders of smallness at the derivatives”, Differ. Uravn., 31:8 (1995), 1275–1284; Differ. Equ., 31:8 (1995), 1219–1228

Citation in format AMSBIB
\Bibitem{GriKal95}
\by I.~V.~Gribkovskaya, A.~I.~Kalinin
\paper Asymptotic behavior of the solution of the time optimality problem for a linear singularly perturbed system that contains parameters of variable orders of smallness at the derivatives
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1275--1284
\mathnet{http://mi.mathnet.ru/de9497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431390}
\zmath{https://zbmath.org/?q=an:0863.49003}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1219--1228


Linking options:
  • http://mi.mathnet.ru/eng/de9497
  • http://mi.mathnet.ru/eng/de/v31/i8/p1275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019